MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A6: race: not provided due to hospital policy e3: occupation: lead tech.The actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: following a neuro intervention for stroke via 8 french sheath the 8 french angio-seal was used to close the patient's right groin.A pre-deployment angiogram was performed and according to the tech it looked clean.According to the staff, there were no difficulties with arterial access, sheath, guidewire, or catheter insertion.The device appeared to not function and hemostasis was not achieved.The doctor and tech held pressure until hemostasis was achieved.A doppler was performed on the right foot and signals were achieved on the right foot.There was no hematoma on the right groin.Later that day (3:16 am) the staff was notified that the patient had to go to operating room (or) for a cut down on the right femoral artery and the collagen was removed.The blood loss was less than 250cc, and the patient was stable.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The medical device was not returned for analysis; therefore, a definitive root cause cannot be determined.The angio-seal device was deployed, but hemostasis was not achieved.Manual compression was performed to achieve hemostasis.Vessel occlusion occurred postoperatively, and the components were removed through intervention.Sufficient details regarding the harm and the adverse event were not provided, and a cause for the event was unable to be identified based on the available information.As a result, the complaint was confirmed for closure complication.The exact root cause cannot be determined.Review of the device history record showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO PUERTO RICO LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24851839
Report Number3013394970-2026-00167
Device Sequence Number20230435
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)260530(10)0001105073
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001105073
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown